Mathematical Methods of Operations Research

, Volume 79, Issue 2, pp 163–177 | Cite as

Efficient solutions and optimality conditions for vector equilibrium problems

  • Do Van LuuEmail author
  • Dinh Dieu Hang
Original Article


Necessary optimality conditions for efficient solutions of unconstrained and vector equilibrium problems with equality and inequality constraints are derived. Under assumptions on generalized convexity, necessary optimality conditions for efficient solutions become sufficient optimality conditions. Note that it is not required here that the ordering cone in the objective space has a nonempty interior.


Efficient solutions Quasirelative interiors Quasiinteriors  Clarke subdifferentials Dini subdifferentials \(\partial \)-Pseudoconvex functions \(\partial _D\)-Quasiconvex functions 

Mathematics Subject Classification (2000)

90C46 91B50 49J52 



The authors would like to thank the referees for their valuable comments and suggestions.


  1. Borwein JM, Lewis A (1992) Partially-finite convex programming, Part 1: Quasirelative interiors and duality theory. Math. Programming 57:15–48CrossRefzbMATHMathSciNetGoogle Scholar
  2. Cammaroto F, Di Bella B (2005) Separation theorem based on the quasirelative interior and application to duality theory. J. Optim. Theory Appl. 125:223–229CrossRefzbMATHMathSciNetGoogle Scholar
  3. Chen G-Y, Craven BD (1989) Approximate dual and approximate vector variational inequality for multiobjective optimization. J. Austral. Math. Soc. Ser. A 47:418–423CrossRefzbMATHMathSciNetGoogle Scholar
  4. Clarke FH (1983) Optimization and Nonsmooth Analysis. Wiley Interscience, New YorkzbMATHGoogle Scholar
  5. Daniele P (2008) Lagrange multipliers and infinite-dimensional equilibrium problems. J. Glob. Optim. 40:65–70CrossRefzbMATHMathSciNetGoogle Scholar
  6. Giannessi F, Mastroeni G, Pellegrini L (2000) On the theory of vector optimization and variational inequalities, image space analysis and separation. In: Giannessi F (ed) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories. Kluwer, Dordrecht, pp 153–215CrossRefGoogle Scholar
  7. Girsanov IV (1972) Lectures on Mathematical Theory of Extremum Problems. Springer-Verlag, Berlin-HeidenbergCrossRefzbMATHGoogle Scholar
  8. Gong XH (2008) Optimality conditions for vector equilibrium problems. J. Math. Anal. Appl. 342:1455–1466CrossRefzbMATHMathSciNetGoogle Scholar
  9. Gong XH (2010) Scalarization and optimality conditions for vector equilibrium problems. Nonlinear Anal. 73:3598–3612CrossRefzbMATHMathSciNetGoogle Scholar
  10. Gong XH (2012) Optimality conditions for efficient solution to the vector equilibrium problems with constraints. Taiwanese J. Math. 16:1453–1473zbMATHMathSciNetGoogle Scholar
  11. Jiménez B, Novo V (2003) Optimality conditions in directionally differentiable Pareto problems with a set constraint via tangent cones. Numer. Funct. Anal. Optim. 24:557–574CrossRefzbMATHMathSciNetGoogle Scholar
  12. Ma BC, Gong XH (2011) Optimality conditions for vctor equilibrium problems in normed spaces. Optimization 60:1441–1455CrossRefzbMATHMathSciNetGoogle Scholar
  13. Morgan J, Romaniello M (2006) Scalarization and Kuhn-Tucker-like conditions for weak vector generalized quasivariational inequalities. J. Optim. Theory Appl. 130:309–316CrossRefzbMATHMathSciNetGoogle Scholar
  14. Qiu QS (2009) Optimality conditions for vector equilibrium problems with constraints. J. Ind. Manag. Optim. 5:783–790CrossRefzbMATHMathSciNetGoogle Scholar
  15. Reiland TW (1987) A geometric approach to nonsmooth optimization with sample applications. Nonlinear Anal. 11:1169–1184CrossRefzbMATHMathSciNetGoogle Scholar
  16. Ward DE, Lee GM (2002) On relations between vector optimization problems and vector variational inequalities. J. Optim. Theory Appl. 113:583–596CrossRefzbMATHMathSciNetGoogle Scholar
  17. Wei ZF, Gong XH (2010) Kuhn-Tucker optimality conditions for vector equilibrium problems, J. Inequal. Appl., ID: 842715Google Scholar
  18. Yang XQ (1993) Generalized convex functions and vector variational inequalities. J. Optim. Theory Appl. 79:563–580CrossRefzbMATHMathSciNetGoogle Scholar
  19. Yang XQ, Zheng XY (2008) Approximate solutions and optimality conditions of vector variational inequalities in Banch spaces. J. Global Optim. 40:455–462CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Institute of MathematicsVietnam Academy of Science and TechnologyHanoiVietnam
  2. 2.Department of Basic SciencesThai Nguyen University of Information and Communication TechnologyThai NguyenVietnam

Personalised recommendations